MAUDE Adverse Event Report: MAKO SURGICAL CORP. TIBIAL INLAY IMPACTOR HEAD; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. TIBIAL INLAY IMPACTOR HEAD; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 160177
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not available.
 
Event or Problem Description
Intra-op tibial tray impactor had a crack in it and is no longer usable.
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving an mako impactor was reported.The event was confirmed through device image.Method & results: -device evaluation and results: the device was not returned however, an image was provided showing that the device is fractured along the inferior side of the tip.-medical records received and evaluation: no medical records were received for review with a clinical consultant -device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been two other similar events for the reported lot.Conclusions: the device was not returned however, an image was provided confirming the reported event; reason not stablished.The tip of the impactor is fractured along from one end to the other side.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Intra-op tibial tray impactor had a crack in it and is no longer usable.
 
Additional Manufacturer Narrative
Corrected data: d/4 - device information was updated.An event regarding crack/fracture involving an mako impactor was reported.The event was confirmed through device image.Method & results: device evaluation and results: the device was not returned however, an image was provided showing that the device is fractured along the inferior side of the tip.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been two other similar events for the reported lot.Conclusions: the device was not returned however, an image was provided confirming the reported event.The tip of the impactor is fractured along from one end to the other side.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Intra-op tibial tray impactor had a crack in it and is no longer usable.

Brand Name
TIBIAL INLAY IMPACTOR HEAD
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8112861
Report Number3005985723-2018-00696
Device Sequence Number14044349
Product Code NPJ
UDI-Device Identifier00848486003128
UDI-Public00848486003128
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number160177
Device Lot Number19280316
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer12/20/2018
02/25/2019
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date01/17/2019
03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;